# SDR SWAA2012112609738

- Difficulty date: November 19, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 27,779 hours, 16,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING ROW 7 LOOSE/MISSING.  REPLACED FLOOR TRACK LENS PER AMM.
